... my lower back. I am trying to lower my dosage to get off it because my doctor thinks my fidgeting fingers is from the tramadol. I am down to about 200 mg a day. I have intense fidgeting in my fingers and my legs and my body gets tense in the night if I haven't taken it for awhile. Do you think the fidgeting will go away if I can get off tramadol completely or has it made a permanent body change? It is so miserable when my body tightens up randomly and it's embarrassing to constantly be fidgeting with my fingers.
Hi, have you heard of Tardive Dyskinesia? It is an affliction linked to many medications including Tramadol. I suffer from it. Maybe this is what you have also? There is a common myth that once 'contracted' it is irreversable, however once a medication is discontinued the symptoms can improve. You are doing the right thing in reducing your Tramadol dosage with the view to quit, as i know many people (not all) that have had dependency issues with it, including myself. Do you have a tapering plan in mind? It sounds as though you have been doing well already. If not, please let us know so we can advise.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Aug 2014 • 2 answers
Back Pain - I'm a 29 year old male with scoliosis. I'm in excellent shape, do lots of back and core?
Updated 5 Jan 2012 • 1 answer
Updated 4 Sep 2013 • 4 answers
Updated 8 Dec 2014 • 3 answers
Updated 1 Nov 2018 • 3 answers